# SDR 95FDEA00482

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6063
- Condition: Corrosion
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C235-02) UNDER FLANGE OF FLOORBEAM BS 480 LBL 27, 43 AND RBL 48 WL 208.  REMOVED CORROSION, DETERMINED TO BE OUT OF LIMITS.  REPAIRED AFFECTED AREAS PER EA 7-5310-24479.
